MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number T07050C50
Medical Device Problem Codes Peeled/Delaminated (1454); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after cutting the lifespan to the appropriate length, the outer coating peeled off together with the spiral support during removal.The peeled coating looked like it had been shredded into fibrous strands.The peeled coating was carefully trimmed, and the lifespan was used as is.No injury was reported to the patient.
 
Additional Manufacturer Narrative
The product was not returned for investigation as it was implanted.However, the photo provided shows an example of the reported issue.Therefore, we could not conclusively determine the root cause of the reported incident.While the reported event was confirmed, the exact root cause of the reported issue could not be determined.Per the ifu: "when using a graft with removable external ptfe monofilament support, slowly unwind the monofilament at a right angle to the graft.Be careful to avoid removal of the thin spirally wrapped eptfe tape.Rapid unwinding and/or removal of the monofilament support parallel to the axis of the graft may damage the product.Suture technique: disruption of the graft, host vessel, and/or suture lines may occur if appropriate suture techniques are not observed.Utilize a small diameter, tapered, noncutting needle to prevent bleeding from suture holes." we have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22680020
Report Number1220948-2025-00128
Device Sequence Number9664115
Product Code DSY
UDI-Device Identifier00840663105687
UDI-Public(01)00840663105687(11)240708(17)310628(10)LVG000043333(91)T07050C50
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberT07050C50
Device Lot NumberLVG00004333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown